Bilinear character sums and sum-product problems on elliptic curves

Omran Ahmadi*, Igor Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)
43 Downloads (Pure)


Let E be an ordinary elliptic curve over a finite field q of q elements. We improve a bound on bilinear additive character sums over points on E, and obtain its analogue for bilinear multiplicative character sums. We apply these bounds to some variants of the sum-product problem on E.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalProceedings of the Edinburgh Mathematical Society
Issue number1
Publication statusPublished - Feb 2010

Bibliographical note

Copyright 2010 Edinburgh Mathematical Society. Published by Cambridge University Press. Article originally published in Proceedings of the Edinburgh Mathematical Society, vol. 53, iss. 1, pp. 1-12. The original article can be found at


Dive into the research topics of 'Bilinear character sums and sum-product problems on elliptic curves'. Together they form a unique fingerprint.

Cite this